# SDR GTIA040030

- Difficulty date: January 21, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACY - FLT 1141 - DEPARTING ACY WITH GEAR HANDLE UP NOSE GEAR HAD UNSAFE INDICATION.  RECYCLED GEAR, NOSE CAME UP NORMAL INDICATION REMAINDER OF FLIGHT.  NOSE GEAR STRUT FOUND EXTENDED TOO FAR UPON ARRIVAL.  SERVICED NOSE GEAR STUT TP PROPER LIMITS.  NO LEAKS, DAMAGE OR FURTHER DEFECTS NOTED.  (M)
